MathSciNet Relay Station
MathSciNet bibliographic data
MR2743025 28A33
Gushchin, A. A. On an extension of the concept of $f$-divergence. (Russian) Teor. Veroyatn. Primen. 52 (2007), no. 3, 468--489; translation in Theory Probab. Appl. 52 (2007), no. 3, 439–455
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement